Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximation of certain functions by exponentials on a half line


Author: Paul Koosis
Journal: Proc. Amer. Math. Soc. 8 (1957), 428-435
MSC: Primary 42.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087803-5
MathSciNet review: 0087803
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087803-5
Article copyright: © Copyright 1957 American Mathematical Society